# SDR SWAA2023033022116

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 30,520 hours, 14,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RH EMERGENCY OVERWING LIGHTS INOP<[01] REMOVED AND REPLACED RH OVERWING EXIT EMERGENCY LIGHTS BATTERY PACK AND CHARGER PER AMM 33-51-06
